MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT311413
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: aneurysm rupture, endoprosthesis: component migration.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment of an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2022, the patient presented with a ruptured abdominal aortic aneurysm and approximately 7 cm distal migration of the trunk ipsilateral leg component back into the aneurysm sac.A reintervention was performed wherein 3 conformable gore® tag® thoracic endoprostheses and a gore® aortic extender component were implanted to restore coverage back up to the lowest renal artery and treatment of the rupture.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
The device evaluation was performed only based on what was reported to gore as the device was not returned for analysis and imaging was unavailable.Without a physical device or images, the physician¿s observation that ¿the patient presented with a ruptured abdominal aortic aneurysm and approximately 7 cm distal migration of the trunk ipsilateral leg component back into the aneurysm sac¿, could not be evaluated.The likely cause for the reported migration could not be determined with the available information.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13444809
Report Number2017233-2022-02711
Device Sequence Number11325626
Product Code MIH
UDI-Device Identifier00733132610747
UDI-Public00733132610747
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2014
Device Model NumberRMT311413
Device Catalogue NumberRMT311413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2022
Supplement Date Received by Manufacturer01/30/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age81 YR
Patient SexMale
Patient Weight91 KG